LIBROS EN LENGUAS EUROPEAS


 
Encuadernación Alexandr Galochkin (Moscow) Linear independence and transcendence of values of hypergeometric functions. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.27-32 [pp.107-112]
Id: 162096
 
10 EUR

Linear independence and transcendence of values of hypergeometric functions. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.27-32 [pp.107-112]. Vol.1. Iss.2

URSS. (English). PDF
We shall send you pdf file in 24 hours after submitting your request and payment.